Alert archive / Georgia / Tornado Warnings in 2009

Tornado Warning 23, NWS Charleston, SC

October 27, 20094 counties in Georgia

NWS Charleston, SC issued this tornado warning at Oct 27, 2009, 6:30 PM EDT for 4 counties in Georgia. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 27, 2009, 6:30 PM EDT (22:30 UTC)
Expired
Oct 27, 2009, 7:15 PM EDT
In force
45 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon

Counties Bryan County, GA, Bulloch County, GA, Effingham County, GA, Liberty County, GA

The radar

The Charleston,SC radar (KCLX), 69 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 27, 6:48 PM EDTFUNNEL CLOUDPembroke, GAPUBLIC REPORTED A FUNNEL CLOUD OVER PEMBROKE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 10.5 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2009-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2009-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
413 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KCHS 272230
TORCHS
GAC029-031-103-179-272315-
/O.NEW.KCHS.TO.W.0023.091027T2230Z-091027T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
630 PM EDT TUE OCT 27 2009

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN BRYAN COUNTY IN SOUTHEAST GEORGIA...
  SOUTHEASTERN BULLOCH COUNTY IN SOUTHEAST GEORGIA...
  SOUTHWESTERN EFFINGHAM COUNTY IN SOUTHEAST GEORGIA...
  NORTHWESTERN LIBERTY COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 715 PM EDT

* AT 629 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES
  SOUTHWEST OF PEMBROKE...MOVING NORTHEAST AT 25 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE...
  PEMBROKE...LANIER...ELLABELL...BAY...BLITCHTON...EDEN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024.

&&

LAT...LON 3239 8150 3222 8128 3197 8170 3203 8176
TIME...MOT...LOC 2230Z 222DEG 21KT 3202 8170

$$

JAQ
2 follow-up statements
000 
WWUS52 KCHS 272243
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
643 PM EDT TUE OCT 27 2009

GAC179-272253-
/O.CAN.KCHS.TO.W.0023.000000T0000Z-091027T2315Z/
LIBERTY GA-
643 PM EDT TUE OCT 27 2009

...THE TORNADO WARNING FOR EXTREME NORTHWESTERN LIBERTY COUNTY HAS
BEEN CANCELLED...

AT 643 PM...RADAR INDICATED THAT THE SEVERE THUNDERSTORM CAPABLE OF 
PRODUCING A TORNADO HAS MOVED OUT OF LIBERTY COUNTY. THEREFORE THE 
TORNADO WARNING FOR LIBERTY COUNTY HAS BEEN CANCELLED.

LAT...LON 3205 8162 3208 8169 3239 8150 3222 8128
TIME...MOT...LOC 2243Z 217DEG 23KT 3210 8163

$$

GAC029-031-103-272315-
/O.CON.KCHS.TO.W.0023.000000T0000Z-091027T2315Z/
EFFINGHAM GA-BULLOCH GA-BRYAN GA-
643 PM EDT TUE OCT 27 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR
NORTHWESTERN BRYAN...SOUTHEASTERN BULLOCH AND SOUTHWESTERN EFFINGHAM
COUNTIES...

AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR PEMBROKE...MOVING 
NORTHEAST AT 25 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BLITCHTON...EDEN...ELLABELL...LANIER...MARLOW...PEMBROKE AND PINEORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...STRONG
ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY BE OCCURRING
OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS
DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE
BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER
UNDER A HIGHWAY OVERPASS.

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.

&&

LAT...LON 3205 8162 3208 8169 3239 8150 3222 8128
TIME...MOT...LOC 2243Z 217DEG 23KT 3210 8163

$$

JAQ
000 
WWUS52 KCHS 272308
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
708 PM EDT TUE OCT 27 2009

GAC029-272318-
/O.CAN.KCHS.TO.W.0023.000000T0000Z-091027T2315Z/
BRYAN GA-
708 PM EDT TUE OCT 27 2009

...THE TORNADO WARNING FOR NORTHWESTERN BRYAN COUNTY HAS BEEN
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT WEDNESDAY
MORNING FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

LAT...LON 3223 8145 3220 8161 3239 8150 3228 8136
TIME...MOT...LOC 2308Z 217DEG 23KT 3223 8152

$$

GAC031-103-272315-
/O.CON.KCHS.TO.W.0023.000000T0000Z-091027T2315Z/
EFFINGHAM GA-BULLOCH GA-
708 PM EDT TUE OCT 27 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR
SOUTHEASTERN BULLOCH AND WEST CENTRAL EFFINGHAM COUNTIES...

AT 707 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR OLNEY...OR ABOUT
OVER BAY...MOVING NORTHEAST AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL PRODUCE A BRIEF...ISOLATED TORNADO. WHILE WIDESPREAD
DAMAGE IS UNLIKELY...WEAK TORNADOES CAN FLIP MOBILE HOMES...DOWN
TREES...AND BLOW CARS OFF THE ROAD. SEEK SAFE SHELTER.

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.

&&

LAT...LON 3223 8145 3220 8161 3239 8150 3228 8136
TIME...MOT...LOC 2308Z 217DEG 23KT 3223 8152

$$

JAQ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this tornado warning went out at Oct 27, 4:10 PM EDT, 2 hours 20 minutes earlier.

Area forecast discussion, Oct 27, 4:10 PM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
410 PM EDT TUE OCT 27 2009

.SYNOPSIS...
A WARM FRONT WILL LIFT NORTH TONIGHT. A COLD FRONT WILL PUSH
ACROSS THE REGION WEDNESDAY AND BE FOLLOWED BY HIGH PRESSURE
THURSDAY THROUGH FRIDAY NIGHT. ANOTHER COLD FRONT WILL APPROACH
FROM THE WEST ON SATURDAY AND PUSH OFFSHORE SATURDAY NIGHT. HIGH
PRESSURE WILL BUILD BACK INTO THE REGION SUNDAY THROUGH TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A WARM FRONT IS GRADUALLY LIFTING THROUGH FAR SRN PORTIONS OF THE
CHS CWFA THIS AFTN AND WILL CONTINUE TO LIFT N THROUGH THE ENTIRE
AREA TONIGHT. A FEW PREFRONTAL SHOWERS HAVE ALREADY PUSHED THROUGH
THE AREA...BUT THE BULK OF THE PRECIP IS EXPECTED TO MOVE IN THIS
EVENING THROUGH THE EARLY OVERNIGHT HOURS AHEAD OF A COLD FRONT
DUE FOR TOMORROW. PRECIP COVERAGE SHOULD BE QUITE EXTENSIVE DUE TO
AN UPPER LEVEL SHORTWAVE TROUGH AXIS MOVING THROUGH WITHIN DEEP
LAYERED SW JETTING AND INCRG MOISTURE /PWATS APPROACHING 2 INCHES/.
INSTABILITY REMAINS MINIMAL...THUS MITIGATING MUCH OF THE
STRONG/SEVERE TSTM THREAT...BUT HELICITIES REMAIN ON THE HIGH SIDE
WHICH MEANS THAT ANY STRONGER STORM FORMING CLOSE TO THE WARM
FRONT ITSELF COULD HAVE SOME ELEVATED ROTATION BUT AM OVERALL NOT
LOOKING FOR ANY ORGANIZED TSTM ACTIVITY. HAVE NUDGED UP POPS TO
CATEGORICAL LEVELS OR MAINLY THE NRN TIER OF COUNTIES SINCE THE
PRECIP COVERAGE WILL BE BETTER N...TRANSITIONING TO LIKELY POPS S.

TEMPS WILL BE TRICKY TNGT AS THE OVERNIGHT LOWS MAY END UP
OCCURRING AT MIDNIGHT WITH TEMPS REMAINING STEADY OR EVEN SLOWLY
RISING OVERNIGHT AS WINDS . OVERALL...DIURNALS WILL BE QUITE
SMALL WITH LOWS IN THE MID 60S INLAND TO ARND 70 AT THE COAST.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
THE WARM FRONT WILL NOW BE WELL N OF THE AREA...PUTTING THE CHS
CWFA SQUARELY WITHIN A WARM SECTOR AHEAD OF A COLD FRONT DUE TO
PUSH THROUGH DURING THE AFTN. MOST OF THE PRECIPITATION WILL BE
AHEAD OF THE FRONT...LEAVING LITTLE IN THE WAY OF LINGERING
SHOWERS FOR THE MORNING. UPPER RIDGING CENTERED SE OF THE AREA
WILL THEN SHIFT W THROUGH THE DAY...CENTERING ITSELF JUST E OF THE
FL PENINSULA AND EXTENDING NWD ALLOWING FOR MUCH IMPROVED WX BY
THE END OF THE DAY. WILL STILL CARRY 20/30 POPS TO ACCOUNT FOR THE
LINGERING MOISTURE BUT THESE POPS MAY EVEN BE TOO HIGH SHOULD
UPPER RIDGING DEVELOP AND DRIER AIR PUNCHES THROUGH EARLIER THAN
EXPECTED.

THE LACK OF COLD AIR ADVECTION WITH THIS FRONT COMBINED WITH DEEP
RIDGING COMING UP FROM THE SOUTH WILL KEEP MAX TEMPS WELL ABOVE
NORMAL...REACHING THE LOWER 80S AWAY FROM THE COAST AND THE UPPER
70S NEAR THE SHORES.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
MEDIUM RANGE GUIDANCE IS IN GOOD AGREEMENT THROUGHOUT THE EXTENDED
PERIODS THIS AFTERNOON. FORECAST CONFIDENCE REMAINS SLIGHTLY
BELOW NORMAL HOWEVER GIVEN THE VERY PROGRESSIVE PATTERN IN PLACE.

HIGH PRESSURE WILL BUILD FROM THE NORTH WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT...THEN SHIFT OFF THE NEW ENGLAND COAST FRIDAY AND
INTO THE WESTERN ATLANTIC. GUIDANCE IS IN GOOD AGREEMENT KEEPING
DEEP MOISTURE WELL SOUTH OF THE REGION WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT...SO WILL CONTINUE THE RAIN FREE FORECAST. WITH
RETURN FLOW DEVELOPING ON FRIDAY AS HIGH PRESSURE SHIFTS OFF THE
NEW ENGLAND COAST...EXPECT A WEAK COASTAL TROUGH/WARM FRONT WILL
LIFT NORTHWARD THROUGH THE FORECAST AREA...AND WILL CARRY SLIGHT
CHANCE POPS TO ACCOUNT FOR SOME WARM AIR ADVECTION SHOWERS.

ATLANTIC HIGH PRESSURE WILL THEN RE-ESTABLISH ITSELF OVER THE
SOUTHEAST STATES FRIDAY NIGHT BEFORE A COLD FRONT BEGINS TO
APPROACH FROM THE WEST ON SATURDAY. LOW LEVEL STEERING FLOW WILL
REMAIN ONSHORE ACROSS COASTAL SOUTH CAROLINA ZONES FRIDAY
NIGHT...SO WILL CARRY SLIGHT CHANCE POPS HERE.
ADDITIONALLY...SUBTLE FORCING AND DEEPER MOISTURE WILL BEGIN TO
APPROACH FAR WESTERN ZONES TOWARD DAYBREAK...SO WILL CARRY SLIGHT
CHANCE POPS FOR SHOWERS HERE AS WELL FRIDAY NIGHT. GUIDANCE HAS
TRENDED SLOWER WITH THE APPROACH OF THE COLD FRONT SATURDAY...SO
HAVE LOWERED POPS INTO THE SLIGHT CHANCE RANGE.

THE COLD FRONT IS EXPECTED TO MOVE THROUGH THE FORECAST AREA
SATURDAY EVENING AND CONTINUE OFFSHORE OVERNIGHT. HIGH PRESSURE
WILL THEN BUILD BACK INTO THE REGION SUNDAY THROUGH TUESDAY.
WILL CARRY LOW CHANCE POPS MOST LOCALES SATURDAY NIGHT...WITH A
RAIN FREE FORECAST TO FOLLOW SUNDAY THROUGH EARLY NEXT WEEK.

TEMPERATURES ARE EXPECTED TO RUN WELL ABOVE CLIMO THURSDAY THROUGH
SUNDAY...THEN FALL TO SLIGHTLY BELOW NORMAL LEVELS FOR EARLY
NEXT WEEK.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
IFR CONDS CONTINUE AT BOTH TERMINALS AT THE OUTSET OF THE 27/18Z
TAFS. WITH HIGH PRESSURE FIRMLY WEDGED OVER THE INLAND
CAROLINAS...ENE WINDS WILL PERSIST THROUGH THE REST OF THE AFTN
HOURS...ESP AT KCHS. A WARM FRONT WAVERING NEAR THE ALTAMAHA RIVER
WILL SLOWLY TRY TO PUSH N THROUGH THE REST OF THE AFTN...TURNING
WINDS TO SE AND SSE BEHIND IT AND THIS WILL AFFECT KSAV EARLIER
THAN KCHS. A BATCH OF PREFRONTAL SHOWERS MOVING N ALONG THE SC
COAST MAY BRUSH KCHS BY 21Z...BUT IT IS NOT EXPECTED TO BE LONG-
LASTING. MODELS DEPICT A LARGER AREA OF SHOWERS THAT WILL DEVELOP
AROUND OR SHORTLY AFTER 28/00Z SO HAVE INDICATED DEGRADED
CONDITIONS AS SUCH. CONFIDENCE IS TOO LOW TO INCLUDE ANY MENTION
OF CB OR THUNDER...BUT INSTABILITY ALSO LOOKS TOO LOW FOR ITS
INCLUSION.

CEILINGS WILL TRY TO RISE ABOVE IFR LEVELS THIS EVENING AS THE
WARM FRONT LIFTS N...BUT IF THE WEDGE HOLDS STRONGER THAN
ANTICIPATED THEN THE LOW CEILINGS AND NE WINDS WILL ALSO CONTINUE.
ATTM...WILL KEEP THE LOW CLOUDS IN PLACE WHICH IS IN LINE WITH
CLIMATOLOGY. ALSO OF NOTE OVERNIGHT WILL BE AN STRENGTHENING LOW
LEVEL JET...PRODUCING WINDS ARND 40 KT AT ARND 1500 FT. BOTH THE
SPEED AND DIRECTIONAL DIFFERENCES WILL RESULT IN LOW LEVEL WIND
SHEAR LATE TNGT.

SKIES WILL GRADUALLY CLEAR OUT TMRW MRNG INTO TMRW AFTN...
RESULTING IN AT LEAST A COUPLE OF SCT LAYERS. WINDS WILL SHIFT TO
SW AS THE WARM FRONT LIFTS COMPLETELY N OF BOTH TERMINALS AND OUT
OF THE AREA.

EXTENDED AVIATION OUTLOOK...VFR CONDITIONS ARE EXPECTED WEDNESDAY
AFTERNOON THROUGH THURSDAY EVENING. MVFR OR LOWER CONDITIONS ARE
POSSIBLE DUE TO LOW CIGS THURSDAY NIGHT THROUGH SATURDAY MORNING.
GENERALLY VFR CONDITIONS ARE EXPECTED SATURDAY AFTERNOON THROUGH
SUNDAY.

&&

.MARINE...
A WARM FRONT LIFTING N THROUGH THE WATERS TONIGHT WILL GRADUALLY
SHIFT WINDS FROM ENE TO SSE. THOUGH THE PRESSURE GRADIENT DOES NOT
LOOK TOO IMPRESSIVE ATTM...SPEEDS LOOK TO TOP OUT IN THE 15-20 KT
RANGE. WITH THE SOLID ONSHORE FLOW CREATING A VERY FAVORABLE
FETCH...SEAS WILL REACH THE 6-FOOT MARK FOR THE NRN SC WATERS
WHICH WILL HAVE THE LONGEST ONSHORE DURATION AND THE OUTER GA
WATERS. HAVE OPTED TO RAISE A SCA HEADLINE FOR BOTH THESE ZONES
FOR THIS EVENING AND TONIGHT. THE REMAINING ZONES ARE EXPECTED TO
REMAIN JUST BELOW SCA CRITERIA.

A COLD FRONT WILL THEN PUSH THROUGH THE WATERS MID TO LATE DAY
WED...SHIFTING WINDS TO OFFSHORE AND ALLOWING SEAS TO SUBSIDE
BELOW 6 FEET. AGAIN...NO SIGNIFICANT PRESSURE GRADIENT IS EVIDENT
SO WILL KEEP ALL CONDITIONS BELOW SCA CRITERIA FOR WED.

WEDNESDAY NIGHT THROUGH SUNDAY...HIGH PRESSURE WILL BUILD NORTH
OF THE AREA WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...THEN SHIFT
OFF THE NEW ENGLAND COAST AND INTO THE WESTERN ATLANTIC ON FRIDAY.
THIS WILL ALLOW A WEAK COAST TROUGH TO LIFT NORTHWARD THROUGH THE
WATERS ON FRIDAY. ATLANTIC HIGH PRESSURE WILL THEN BRIEFLY RE-
ESTABLISH ITSELF FRIDAY NIGHT AND SATURDAY...BEFORE A COLD FRONT
PUSHES THROUGH THE WATERS SATURDAY NIGHT. HIGH PRESSURE WILL THEN
BUILD BACK IN FOR SUNDAY.

NOT ANTICIPATING ANY MARINE ISSUES WEDNESDAY NIGHT AND
THURSDAY...WITH WINDS AND SEAS REMAINING BELOW SMALL CRAFT
THRESHOLDS. EXPECT A DECENT SURGE THURSDAY NIGHT AND FRIDAY AS A
COASTAL TROUGH SHARPENS OFF THE SOUTH CAROLINA AND GEORGIA
COAST...AND THIS COULD RESULT IN PORTIONS OF THE WATERS REACHING
HEADLINE LEVELS FOR PRIMARILY HIGH SEAS. CONDITIONS ARE EXPECTED
TO IMPROVE FRIDAY NIGHT THROUGH SUNDAY...WITH WINDS AND SEAS
BELOW SMALL CRAFT LEVELS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 8 AM EDT
     WEDNESDAY FOR AMZ350-374.

&&

JPC/JRJ
Hazardous weather outlook, Oct 27, 4:00 AM EDT, 14 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
400 AM EDT TUE OCT 27 2009

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-281000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
400 AM EDT TUE OCT 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 4:04 PM EDTSmall Craft AdvisoryCHS18 hr
Oct 27, 5:36 PM EDTTornado WarningCHSEvans, Liberty, Long, Tattnall39 min
Oct 27, 6:16 PM EDTSevere Thunderstorm WarningCHSBryan, Liberty59 min
Oct 27, 6:53 PM EDTSevere Thunderstorm WarningCHSBryan, Chatham, Effingham, Liberty52 min
Oct 27, 6:58 PM EDTAreal Flood AdvisoryCHSBryan, Bulloch, Effingham, Liberty66 min
Oct 27, 7:17 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Chatham, Effingham58 min
Oct 27, 7:33 PM EDTTornado WarningCHSBryan, Chatham, Effingham42 min

Nearby

Tornado Warnings in Georgia, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.